# SDR ASAA2022100940277

- Difficulty date: October 9, 2022
- Submitted: October 17, 2022
- Operation: Air carrier
- Aircraft: N607AS
- Make and model: Boeing 737790
- Aircraft serial: 29751
- Aircraft time: 69,503 hours, 35,228 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Transition Panel
- Part number: 146A75021
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT L/H TRANSITION HAS CORROSION SPOTS FROM STA 727A-847. GROUNDED - YES. REMOVED CORROSION AND TRANSITION PANEL WAS FOUND TO BE OUTOF LIMITS IAW B737-700 SRM 53-00-53-1A-2 REMVOED AND REPLACED AFT PIT L/H TRANSITION PANEL IAW B737-700 SRM 51-40-02-0G-0.W= 3" R= .028 L= 30" O= .040" D= .012.
